MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis. the device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures. based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.Per the ifu, cardiac perforation is an inherent risk of any electrode placement.
 
Event or Problem Description
Related manufacturer ref: 2030404-2020-00015.During an atrial ablation procedure, a pericardial effusion occurred.While mapping the left atrium, the patient became hypotensive.An echocardiogram revealed a pericardial effusion.The effusion did not require intervention and the patient is in stable condition.There were no performance issues with any abbott device.

Brand Name
INQUIRY STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key9779285
Report Number3008452825-2020-00132
Device Sequence Number16841047
Product Code DRF
UDI-Device Identifier05414734303002
UDI-Public05414734303002
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberIBI-81107
Device Catalogue NumberIBI-81107
Device Lot Number7244865
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOL PATH¿ IRRIGATED ABLATION CATHETER
Outcome Attributed to Adverse Event Other;